# SDR DALA1160530180

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 90,448 hours, 13,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: F/A Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

FLIGHT 147 ATL-SCL DIVERTED INTO MCO DUE SMOKE HAZE IN THE CABIN, FLIGHT ATTENDANT REPORTED SMOKE/HAZE APPEARS TO BE COMING FROM THE L1 HANDSET, CIRCUIT BREAKERS  WERE PULLED AND SMOKE DISSIPATED BUT RETURNED LATER.  MAINTENANCE FOUND SMELL COMING FROM THE L1 FLIGHT ATTENDANT PANEL P21 AND 3 OF 4 SLIDE ARM LIGHTS ON THE P21 PANEL BURNED OUT, THE SLIDE ARE LIGHTS WERE RE-LAMPED, INSPECTED AND SHOOK DOWN HARNESS AT L1 ATTENDANT PANEL.  L1 HANDSET WAS REPLACED AS A PRECAUTIONARY.  SYSTEM OPERATION IS NORMAL.
